# SDR UIEA2017011300031

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Chip Detector
- Condition: Unknown
- Location: Apu Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEND OUT APU COMPRESSOR BEARING CHIP DETECTOR FOR EVALUATION BY POWER PLANT ENGINEERING DUE TO SILVER CHIPS ON PROBE.
